Alert archive / Kentucky / Special Weather Statements in 2012

Special Weather Statement, NWS Wilmington, OH

July 26, 2012Owen County, Kentucky

NWS Wilmington, OH issued this special weather statement at Jul 26, 2012, 4:21 PM EDT for Owen County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2012, 4:21 PM EDT (20:21 UTC)
Expired
Jul 26, 2012, 4:45 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH

County Owen County, KY

The radar

The Louisville radar (KLVX), 112 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1791 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WWUS81 KILN 262021
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT THU JUL 26 2012

KYZ094-262045-
OWEN KY-
421 PM EDT THU JUL 26 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OWEN COUNTY THROUGH
445 PM EDT...

AT 418 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH
OF MONTEREY...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM. 

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN OWEN COUNTY...INCLUDING BEECHWOOD...NATLEE AND NEW
COLUMBUS.

LAT...LON 3835 8484 3835 8487 3837 8488 3838 8490
      3842 8489 3848 8459 3847 8458 3842 8463
      3834 8474 3833 8480

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jul 26, 3:35 PM EDT, 46 minutes earlier.

Area forecast discussion, Jul 26, 3:35 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT THU JUL 26 2012

.SYNOPSIS...
A COLD FRONT WILL CROSS SOUTHEAST THROUGH THE OHIO VALLEY THIS
EVENING. A TRAILING LOW PRESSURE SYSTEM WILL CROSS OUR AREA ON
FRIDAY...BRINGING ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE
REGION. BEHIND THIS LOW...HIGH PRESSURE WILL THEN BRING MORE
SEASONABLE TEMPERATURES AND DRIER CONDITIONS FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
ASIDE FROM DROPPING HEAT ADVISORY OVER MUCH OF THE NORTHWEST CWA
AS TEMPERATURES WILL NOT BE ABLE TO RECOVER FROM THE CLOUD COVER
AND OUTFLOW...PREVIOUS DISCUSSION FOR THIS EVENINGS WEATHER IS
UNCHANGED AND STILL VALID AND NOTED BELOW.

SYNOPTICALLY SPEAKING...THE GREAT LAKES AND OHIO VALLEY WILL
REMAIN UNDER A SOUTHWEST TO WEST FLOW ALOFT TODAY INTO TONIGHT. A
COLD FRONT IS FORECAST TO DROP SOUTHEAST INTO THE REGION LATE IN
THE DAY AND MAY HANG UP ACRS THE NRN AREAS OVERNIGHT. LOOKING AT
SATELLITE IMAGERY...IT SHOULD BE NOTED THAT THERE ARE SEVERAL
EMBEDDED DISTURBANCES IN THE SOUTHWEST TO WEST FLOW ALOFT
EXTENDING FROM MISSOURI NORTHEAST INTO THE WESTERN GREAT LAKES.
TWO FEATURES FROM ERN MISSOURI INTO WESTERN ILLINOIS MAY BE THE
IMPETUS TO GET A QLCS GOING ACRS CENTRAL/SOUTH CENTRAL INDIANA
EARLY THIS AFTN. SFC OBSERVATIONS ALSO INDICATE THAT THERE IS A
PREFRONTAL TROF IN THIS REGION AS WELL. IF THIS GETS GOING AS THE
LATEST HRRR INDICATES...IT SHOULD INTENSIFY AS IT MOVES
EAST/SOUTHEAST ACRS OUR REGION DURING THE AFTERNOON AND EVENING
HOURS AS IT FEEDS INTO A VERY UNSTABLE AIRMASS OF 2500-3500 J/KG
OF MLCAPE. IT ALSO WILL HAVE THE ORGANIZATION AND MOMENTUM TO MOVE
QUICKLY AS BULK SHEAR BETWEEN 0=6 KM ARE AROUND 40 KNOTS. GIVEN
THAT FLOW WILL BE MAINLY UNIDIRECTIONAL...FEEL TORNADO THREAT WILL
BE MINIMAL WHILE DAMAGING WINDS AND HAIL SHOULD BE THE MAIN
THREATS. IN FACT...IT IS THE DAMAGING WIND POTENTIAL THAT WILL
LIKELY BE THE HIGHEST IMPACT DUE TO 50 KNOT MID LEVEL JET MOVING
ACRS THE REGION...STEEP LOW LEVEL LAPSE RATES...DELTA THREAT E
VALUES OF 25 KELVIN AND DCAPES OF 1000-1500 J/KG. ALTHOUGH TREE
DAMAGE AND POWER OUTAGES MAY OCCUR...ATTM...WE EXPECT THIS FEATURE
TO BEHAVE MORE LIKE A QLCS/BOW ECHO FEATURE AND NOT MIMIC THE JUNE
29 DERECHO THAT CAUSED EXTENSIVE/WIDESPREAD DAMAGE OVER MOST OF
THE ENTIRE REGION. THAT SAID...THERE WILL BE WIND DAMAGE AND OF
COURSE THERE COULD BE POCKETS OF ENHANCED WIND DAMAGE WITH ANY
OUTFLOW/GUST FRONT OR MICROBURST. THUS...THE SPC HAS KEPT MOST OF
OUR AREA IN A MODERATE RISK FOR SEVERE THUNDERSTORMS. PWATS WILL BE
HIGH...IN EXCESS OF 2 INCHES...WITH THE THUNDERSTORM ACTIVITY SO
LOCALLY HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE BUT
SHOULD BE LIMITED GIVEN THE SPEED AT WHICH STORMS WILL BE MOVING.

A HOT AND HUMID AIRMASS WILL BE IN PLACE FOR THESE THUNDERSTORMS
TO FEED ON. GIVEN THE AMOUNT OF SUNSHINE OCCURRING OVER THE ERN/SRN
AREAS THIS MORNING...AND THE FACT THAT KILN SOUNDING AND MODEL
SOUNDINGS INDICATE THAT 850 MB TEMPS WILL BE IN THE 23-24 C
RANGE...BELIEVE A GOOD CHUNK OF THIS REGION WILL SEE TEMPERATURES
PEAK INTO THE MID AND UPPER 90S WITH DEWPOINTS IN THE LOWER 70S.
THIS WILL PUSH HEAT INDICES INTO THE 105 TO 108 DEGREE RANGE. AS
SUCH...HAVE UPGRADED THIS REGION TO AN EXCESSIVE HEAT WARNING PER
LOCAL CRITERIA OF A HEAT INDEX OF 105. THE REMAINDER OF THE
REGION...EXCEPT MONTGOMERY COUNTY...REMAINS UNDER A HEAT ADVISORY
FOR HEAT INDICES RANGING FROM 100 TO 104. IT MUST BE NOTED THAT
SHOWERS AND STORMS WILL LIKELY COOL THINGS OFF SIGNIFICANTLY AND
THE HEAT ADVISORY/EXCESSIVE HEAT WARNING WILL LIKELY COME DOWN
BEFORE THE 8 PM EDT DEADLINE.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/...
DID NOT MAKE SWEEPING CHANGES TO THE TEMPERATURE FORECAST FOR THE
NEXT 3 PERIODS BUT DID LOWER HIGHS A BIT IN THE NORTHWEST ON
FRIDAY.

LOWERED POPS TONIGHT BY A BUNCH IN THE 6-12Z TIME FRAME AND EXPECT
THINGS TO RAMP UP QUICKLY TOMORROW MORNING AS THE PROXIMITY OF THE
LOW INTERACTS WITH A RECEPTIVE ATMOSPHERE WITH THE INTRODUCTION OF
DAYTIME HEATING. FEEL THAT THE 3-6Z TIME FRAME THIS EVENING IS A
LITTLE OVERDONE WITH THE CONTINUED HIGHER CHANCES OF RAIN BUT WILL
WAIT UNTIL THE FIRST ROUND OF SEVERE WEATHER CROSSES BEFORE I AM
COMFORTABLE ENOUGH TO SOUND THE ALL CLEAR...PARTICULARLY IN THE
NORTHWEST.

DECREASED THE CHANCE FOR RAIN SIGNIFICANTLY TOMORROW NIGHT ACROSS
THE BOARD AS DRIER AIR WILL FILTER IN BEHIND THE LOW.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
FOR SATURDAY THROUGH MONDAY...MODELS AND ENSEMBLES AT LEAST AGREE
ON THE UPPER LEVEL PATTERN...WITH REGION SITUATED ON EASTERN SIDE
OF PLAINS/ROCKIES RIDGE. FOR SATURDAY...THE COLD FRONT WILL BE TO
OUR EAST...WITH A SFC LOW EXITING NEW ENGLAND. SOME OF THE MODELS
ARE INDICATING A SECONDARY SFC REFLECTION DEVELOPING AS A
SHORTWAVE TROUGH DIVES THROUGH THE GREAT LAKES. COMBINED WITH WEAK
INSTBY...THIS COULD SPARK A FEW SHOWERS/STORMS OVER THE UPPER OHIO
VALLEY. SO HAVE MAINTAINED THE 20 POPS OVER OUR EASTERN TIER OR
TWO OF COUNTIES DURING THE AFTERNOON. OTHERWISE SFC HIGH PRESSURE
WILL BE BUILDING IN FROM THE WEST WITH COOLER AND DRIER AIR
ADVECTING INTO THE CWA. SUNDAY HAS THE HIGHEST FORECAST CONFIDENCE
AS SFC HIGH PRESSURE BUILDS DIRECTLY OVER THE CWA. TEMPERATURES
WILL BE NEAR OR SLIGHTLY BELOW SEASONABLE VALUES WITH FAIRLY LOW
HUMIDITY.

THE GFS TAKES A MORE SLIGHTLY MORE AMPLIFIED TURN BEGINNING
MONDAY...WITH PROJECTIONS OF A DEEPENING EAST COAST LONGWAVE TROUGH.
HOWEVER MODELS REMAIN IN CLOSE ENOUGH AGREEMENT TO TAKE AN ENSEMBLE
APPROACH WITH THE FORECAST. THERE IS CONTINUED AGREEMENT THAT
TUESDAY WILL HAVE THE HIGHEST PCPN CHANCES...AS A SFC BOUNDARY/UPPER
WAVE SAGS DOWN INTO THE AREA. SOME ACTIVITY MAY REACH THE NORTHWEST
BY MONDAY AFTERNOON...AND LINGER INTO WEDNESDAY DEPENDING ON THE
TIMING OF THE DISTURBANCES IN THE NORTHWEST FLOW. AT THIS
TIME...WEAK HIGH PRESSURE IS ANTICIPATED FOR THURSDAY. TEMPERATURES
WILL RISE SLIGHTLY BEGINNING MONDAY...BUT SHOULD NOT VARY
SIGNIFICANTLY FROM AVERAGE THROUGH THE WEEK WITH THE HEAT DOME
REMAINING WELL TO OUR WEST.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
UNDER A SOUTHWEST TO WEST FLOW ALOFT...A COLD FRONT WILL SAG
SOUTHEAST INTO THE NRN REACHES OF THE FORECAST AREA OVERNIGHT WHERE
IT WILL LIKELY STALL OUT. OTHERWISE...SHOWER AND THUNDERSTORM
PROBABILITIES WILL BE HIGH THIS AFTERNOON AND EVENING AS
CLUSTERS/LINES OF THUNDERSTORMS MOVE E/SE ACRS THE REGION. THE
MAIN THREAT WILL BE DAMAGING WINDS. MODE OF THUNDERSTORMS ARE
STILL UNCLEAR AT THIS POINT...SO HAVE NOT TRIED TO PINPOINT WIND
STRENGTH AT THE TAFS...KNOWING THAT AMENDMENTS WILL HAVE TO BE
EMPLOYED IF AND WHEN IT BECOMES NECESSARY. LOCALLY HEAVY RAIN WITH
IFR VSBYS AND MVFR CIGS WILL LIKELY OCCUR.

FOR THE OVERNIGHT PERIOD...MODELS SUGGEST THAT DEEPER MOISTURE AND
FORCING WILL SHIFT E/SE OF THE TAF SITES...LEAVING MAINLY A DRY
PERIOD OVERNIGHT. WILL GO WITH VFR CONDITIONS DURING THIS PERIOD.

ON FRIDAY...A DISTURBANCE WILL DIG SE TOWARD THE GREAT LAKES
REGION. THIS WILL PERTURB A WAVE OF LOW PRESSURE ALONG STALLED
OUT FRONTAL BOUNDARY. MOISTURE AND INSTABILITY ASSOCIATED WITH THE
LOW AND DISTURBANCE WILL RESULT IN CONVECTION DURING THE AFTN AND
EVENING HOURS ONCE AGAIN.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ070-071.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ055-
     056-061-063>065-072>074-077>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ066-073-074.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ075-
     080.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS/HICKMAN
SHORT TERM...FRANKS
LONG TERM...SNYDER
AVIATION...HICKMAN
Hazardous weather outlook, Jul 26, 11:06 AM EDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1106 AM EDT THU JUL 26 2012

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>054-060-062-
070-071-271515-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-PREBLE-GREENE-BUTLER-WARREN-
1106 AM EDT THU JUL 26 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED THIS AFTERNOON AND
EVENING ACROSS THE AREA. SEVERAL CLUSTERS OF STRONG TO SEVERE
STORMS ARE EXPECTED TO MOVE THROUGH THE AREA...WITH SEVERAL MODES
OF SEVERE WEATHER POSSIBLE...INCLUDING DAMAGING WINDS...LARGE
HAIL...AND LOCALIZED FLOODING...ESPECIALLY IN URBAN AREAS.
ALSO...ISOLATED TORNADO CAN NOT BE RULED OUT.

THE GREATEST THREAT WILL BE DAMAGING WINDS WHICH MAY CAUSE
SIGNIFICANT AND WIDESPREAD TREE DAMAGE...AND SUBSEQUENT POWER
OUTAGES. LARGE HAIL WILL BE A SECONDARY THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON. SOME OF
THE STRONGER STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING.

INZ075-080-KYZ089>100-OHZ055-056-061-063>065-072>074-077>082-088-
271515-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-FRANKLIN OH-LICKING-
MONTGOMERY-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1106 AM EDT THU JUL 26 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED THIS AFTERNOON AND
EVENING ACROSS THE AREA. SEVERAL CLUSTERS OF STRONG TO SEVERE
STORMS ARE EXPECTED TO MOVE THROUGH THE AREA...WITH SEVERAL MODES
OF SEVERE WEATHER POSSIBLE...INCLUDING DAMAGING WINDS...LARGE
HAIL...AND LOCALIZED FLOODING...ESPECIALLY IN URBAN AREAS.
ALSO...ISOLATED TORNADO CAN NOT BE RULED OUT.

THE GREATEST THREAT WILL BE DAMAGING WINDS WHICH MAY CAUSE
SIGNIFICANT AND WIDESPREAD TREE DAMAGE...AND SUBSEQUENT POWER
OUTAGES. LARGE HAIL WILL BE A SECONDARY THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON. SOME OF
THE STRONGER STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jul 26, 4:00 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
400 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             ALEXANDRIA              38.96N 84.38W
07/26/2012  E0.88 INCH       CAMPBELL           KY   TRAINED SPOTTER

            ALSO ESTIMTED 50 MPH WIND

&&

JDR
Local storm report, Jul 26, 4:06 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     DELAWARE                40.30N 83.08W
07/26/2012                   DELAWARE           OH   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES DOWN.

&&

JDR
Local storm report, Jul 26, 4:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             WORTHINGTON             40.10N 83.02W
07/26/2012  E1.50 INCH       FRANKLIN           OH   TRAINED SPOTTER

&&

JDR
Local storm report, Jul 26, 4:18 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     4 ENE DOWNTOWN CINCINNA 39.13N 84.45W
07/26/2012                   HAMILTON           OH   BROADCAST MEDIA

            TREES DOWN ON GRANDIN ROAD

&&

SNYDER
Local storm report, Jul 26, 4:20 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     OWENSVILLE              39.12N 84.14W
07/26/2012                   CLERMONT           OH   LAW ENFORCEMENT

            TREES AND LARGE BRANCHES DOWN.

0405 PM     TSTM WND DMG     BATAVIA                 39.08N 84.18W
07/26/2012                   CLERMONT           OH   LAW ENFORCEMENT

            LARGE BRANCHES AND TREES DOWN.

&&

JDR
Special weather statement, Jul 26, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT THU JUL 26 2012

KYZ094-262045-
OWEN KY-
421 PM EDT THU JUL 26 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OWEN COUNTY THROUGH
445 PM EDT...

AT 418 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH
OF MONTEREY...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN OWEN COUNTY...INCLUDING BEECHWOOD...NATLEE AND NEW
COLUMBUS.

LAT...LON 3835 8484 3835 8487 3837 8488 3838 8490
      3842 8489 3848 8459 3847 8458 3842 8463
      3834 8474 3833 8480

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:04 PM EDTSpecial Weather StatementILNMiami41 min
Jul 25, 8:13 PM EDTSpecial Weather StatementILNMiami32 min
Jul 25, 8:26 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble34 min
Jul 25, 8:41 PM EDTSpecial Weather StatementILNChampaign49 min
Jul 25, 8:44 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby31 min
Jul 25, 8:46 PM EDTAreal Flood AdvisoryILNDarke, Miami, Montgomery, Preble119 min
Jul 25, 8:58 PM EDTSpecial Weather StatementILNMontgomery32 min
Jul 25, 9:36 PM EDTSpecial Weather StatementILNGreene39 min
Jul 26, 1:48 PM EDTSpecial Weather StatementILNLicking27 min
Jul 26, 2:20 PM EDTSpecial Weather StatementILNMiami25 min
Jul 26, 2:30 PM EDTSpecial Weather StatementILNPreble30 min
Jul 26, 2:42 PM EDTSpecial Weather StatementILNLogan33 min
Jul 26, 2:46 PM EDTSpecial Weather StatementILNMiami29 min
Jul 26, 2:56 PM EDTSpecial Weather StatementILNMontgomery34 min
Jul 26, 3:01 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery44 min
Jul 26, 3:08 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble52 min
Jul 26, 3:10 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Shelby3 hr
Jul 26, 3:11 PM EDTSpecial Weather StatementILNChampaign, Union34 min
Jul 26, 3:17 PM EDTSpecial Weather StatementILNHamilton28 min
Jul 26, 3:23 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren52 min
Jul 26, 3:25 PM EDTSpecial Weather StatementILNUnion35 min
Jul 26, 3:28 PM EDTSpecial Weather StatementILNClark, Madison32 min
Jul 26, 3:29 PM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Madison, Union46 min
Jul 26, 3:36 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison, Montgomery39 min
Jul 26, 3:40 PM EDTSpecial Weather StatementILNClermont35 min
Jul 26, 3:42 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton48 min
Jul 26, 3:47 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Madison, Union43 min
Jul 26, 3:51 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway39 min
Jul 26, 3:59 PM EDTSpecial Weather StatementILNPickaway31 min
Jul 26, 4:00 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Madison, Union2 hr
Jul 26, 4:09 PM EDTSevere Thunderstorm WarningILNFairfield, Licking66 min
Jul 26, 4:14 PM EDTSevere Thunderstorm WarningILNFayette, Madison31 min
Jul 26, 4:14 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland46 min
Jul 26, 4:25 PM EDTSevere Thunderstorm WarningILNFairfield, Fayette, Franklin, Hocking, Licking, Madison and 1 more65 min
Jul 26, 4:32 PM EDTSpecial Weather StatementILNBrown28 min
Jul 26, 4:42 PM EDTSevere Thunderstorm WarningILNAdams, Fayette, Highland, Hocking, Pickaway, Pike and 1 more48 min
Jul 26, 4:54 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Pike, Scioto66 min
Jul 26, 4:59 PM EDTSevere Thunderstorm WarningILNHocking46 min
Jul 26, 5:04 PM EDTSpecial Weather StatementILNPreble26 min
Jul 26, 5:15 PM EDTSpecial Weather StatementILNChampaign, Logan45 min
Jul 26, 5:26 PM EDTSevere Thunderstorm WarningILNHocking, Pike, Ross49 min
Jul 26, 5:43 PM EDTSpecial Weather StatementILNHocking32 min
Jul 26, 5:49 PM EDTSpecial Weather StatementILNGreene41 min
Jul 26, 5:56 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto64 min
Jul 26, 6:01 PM EDTSpecial Weather StatementILNClinton44 min
Jul 26, 6:13 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland26 min
Jul 26, 6:41 PM EDTSpecial Weather StatementILNClermont, Clinton, Hamilton, Highland, Warren49 min
Jul 26, 7:07 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross38 min
Jul 26, 7:19 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike41 min
Jul 26, 7:22 PM EDTSevere Thunderstorm WarningILNClermont, Clinton, Highland, Warren24 min
Jul 26, 7:45 PM EDTSpecial Weather StatementILNPike30 min
Jul 26, 7:57 PM EDTSpecial Weather StatementILNAdams33 min
Jul 26, 7:27 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton45 min
Jul 26, 7:53 PM EDTSpecial Weather StatementILNGrant, Owen52 min
Jul 26, 7:56 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen49 min
Jul 26, 7:35 PM EDTSpecial Weather StatementILNOhio, Switzerland25 min

Nearby

Special Weather Statements in Kentucky, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.